MAUDE Adverse Event Report: SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR

SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CH2000SC-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for further evaluation.
 
Event or Problem Description
A user facility mandatory medwatch report was received on 17-sep-2021 stating that medication came from the pharmacy with tubing having a poor connection to the spiros device being used during the event.This caused the medication to leak out from it when hooked up to the iv pump.Vidaza leaked through the tubing site that was connected to the spiro.There were no injuries reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
The device history review for the reported lot was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12598988
Report Number9617594-2021-00273
Device Sequence Number3193497
Product Code FPA
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)260601(10)5443491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberCH2000SC-10
Device Catalogue NumberCH2000SC-10
Device Lot Number5443491
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAXTER SET 2C8537 LOT (10) R21B24019; UNSPECIFIED CHEMOTHERAPY, UNK MFR